EconPapers    
Economics at your fingertips  
 

Continuity of Preference Relations for Separable Topologies

Peter Wakker

International Economic Review, 1988, vol. 29, issue 1, 105-10

Abstract: A preference relation is shown to be continuous with respect to some separable topology, if and only if the preference r elation is embeddable in the Cartesian product of the reals with the set "0,1- endowed with the lexicographic ordering. This result is use d as the starting point to obtain alternative proofs for some represe ntation theorems of consumer theory. Copyright 1988 by Economics Department of the University of Pennsylvania and the Osaka University Institute of Social and Economic Research Association.

Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (13)

Downloads: (external link)
http://links.jstor.org/sici?sici=0020-6598%2819880 ... 3B2-%23&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ier:iecrev:v:29:y:1988:i:1:p:105-10

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0020-6598

Access Statistics for this article

International Economic Review is currently edited by Harold L. Cole

More articles in International Economic Review from Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association 160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297. Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and ().

 
Page updated 2025-03-19
Handle: RePEc:ier:iecrev:v:29:y:1988:i:1:p:105-10